Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series A, Pt. 3 , pp. 512-515

EXTENSIONS OF THE UNIQUENESS THEOREMS FOR LAPLACE-STIELTJES TRANSFORMS AND FOR MOMENT GENERATING FUNCTIONS

By

GWO DONG LIN, Academia Sinica, Taiwan

SUMMARY. We first extend the well known uniqueness theorems for the Laplace-Stieltjes transforms and for the moment generating functions, and then apply the results to the characterization of distribution via moments.

AMS (1980) subject classification. Primary 62E10.

Key words and phrases. Laplace-Stieltjes transform, moment generating function, characterization of distribution.

Full Paper (PDF).

This paper in Mathematical Reviews.